MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4KO VIDEOARTHROSCOPE AC 4X30X160MM

SMITH & NEPHEW, INC. 4KO VIDEOARTHROSCOPE AC 4X30X160MM
Model Number 72205149
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that during a knee scope, the scope lens was cracked externally.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).

Brand Name
4KO VIDEOARTHROSCOPE AC 4X30X160MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11964924
Report Number3003604053-2021-00219
Device Sequence Number19580827
Product Code HRX
UDI-Device Identifier00885556735954
UDI-Public00885556735954
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72205149
Device Catalogue Number72205149
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2021
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer07/08/2021
Initial Report FDA Received Date06/09/2021
Supplement Report FDA Received Date07/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1